Viscous solutions for the Hamilton – Jacobi – Bellman equation on time scales
Abstract
We introduce the concept of viscous solution for the Bellman equation on time scales and establish сonditions for the existence and uniqueness of this solution.Downloads
Published
25.07.2017
Issue
Section
Research articles
How to Cite
Danilov, V. Ya., et al. “Viscous Solutions for the Hamilton – Jacobi – Bellman Equation on Time Scales”. Ukrains’kyi Matematychnyi Zhurnal, vol. 69, no. 7, July 2017, pp. 933-50, https://umj.imath.kiev.ua/index.php/umj/article/view/1747.